Journal of Inequalities and Applications
Volume 2005 (2005), Issue 1, Pages 1-6

Weighted Poincaré-type estimates for conjugate A-harmonic tensors

Yuming Xing

Department of Mathematics, Harbin Institute of Technology, Harbin, China

Received 14 August 2004

Copyright © 2005 Yuming Xing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove Poincaré-type estimates involving the Hodge codifferential operator and Green's operator acting on conjugate A-harmonic tensors.